# SDR REXA2019081341176

- Difficulty date: August 4, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION, CRACK OF 0.500 INCH  WAS FOUND ON MAIN AVIONICS COMPARTMENT DOOR HANDLE HOUSING.  NEW DOOR HANDLE HOUSING WAS REPLACED PER CRJ-900 S.R.M. 51-42-21-001-001-A01
